Solution de l'équation ὦ = ξ pour les nombres ordinaux

Sierpiński Wacław: Solution de l'équation ὦ = ξ pour les nombres ordinaux. In: Acta scientiarum mathematicarum, (12). pp. 49-50. (1950)

[thumbnail of math_012_pars_b_049-050.pdf]
Preview
Cikk, tanulmány, mű
math_012_pars_b_049-050.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
ISSN: 0001-6969
Page Range: pp. 49-50
Language: French
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38566/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:58
URI: http://acta.bibl.u-szeged.hu/id/eprint/13617

Actions (login required)

View Item View Item